MathSciNet Relay Station
MathSciNet bibliographic data
MR1002625 (90d:57020) 57N12 (54B15 57M30 57N45)
Wright, David G. Bing-Whitehead Cantor sets. Fund. Math. 132 (1989), no. 2, 105–116.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement